An adiabatic theorem for resonances

Alexander Elgart, George A. Hagedorn

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We prove a robust extension of the quantum adiabatic theorem. The theorem applies to systems that have resonances instead of bound states and to systems for which just an approximation to a bound state is known. To demonstrate the theorem's usefulness in a concrete situation, we apply it to shape resonances.

Original languageEnglish
Pages (from-to)1029-1058
Number of pages30
JournalCommunications on Pure and Applied Mathematics
Volume64
Issue number8
DOIs
StatePublished - 1 Aug 2011
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An adiabatic theorem for resonances'. Together they form a unique fingerprint.

Cite this